# SDR CALA2013020100078

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324130
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING BETWEEN TWO RIVETS ON LOWER FUSELAGE 9 INCHES FWD OF BS 500C, STR 27L.   CUT OUT SECTION OF STRINGER, NO CORROSION FOUND ON SKIN; FABRICATED, INSTALLED, TREATED, AND PRIMED NEW REPLACEMENT STINGER AND REPAIR SPLICES REF SRM 53-00-03.
